# SDR A6WA200840639

- Difficulty date: December 10, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 21,636 hours, 20,615 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Screen
- Condition: Coked
- Location: Scave Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RT ENGINE OIL PRESSURE WARNING MSG AT CRUISE.  WARNING PERSISTED AT POWER SETTINGS ABOVE IDLE.  CW QRH DIVERTED TO PHL.  ENGINE REMAINED AT IDLE DURING THE 40 MINUTE FLIGHT TO PHL.  LOWEST OIL PRESSURE SHOWN WAS 24 PSI.  REMOVED RT LUBE SCAVENGE PUMP AND FOUND SCREENS COKED UP CAUSING RESTRICTING.  CLEANED SCREEN IAW EO8/016/479 AND REINSTALLED PUMP IAW AMM 79-21-01 OPS AND LEAK CHECK GOOD.
